A 74-year-old male asked about a 74-year-old male:
can donezepil 10mg be resumed after not taking it for 3 weeks?
2 doctor answers • 4 doctors weighed in
Family Medicine 35 years experience
Yes, it is safe: If the person previously took Donezepil without problems, there is not reason that it cannot be resumed after not taking the medication for a while.
Neurology 19 years experience
Yes- that is ok: Yes, donepezil may be resumed after a 3 week holiday.
A 50-year-old female asked:
Side effects of donazepil?
1 doctor answer • 1 doctor weighed in
Internal Medicine 23 years experience
Med side effect: The most common side effect that pt's complain about with donazepil is GI upset like nausea. Several of my pt's have decreased the nausea by taking it with food at night.
A 73-year-old male asked about a 73-year-old male:
How should I taper off Donezepil 10mg?
1 doctor answer • 2 doctors weighed in
Internal Medicine 11 years experience
Consult: Please consult your physician who knows you best.
Last updated May 19, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.